# SDR P2EA2002M011

- Difficulty date: March 1, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,817 hours, 39,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT A FLIGHT ATTENDANT REPORTED VIBRATION AT THE AFT GALLEY FLOOR.  VIBRATION STOPPED AND THEN STARTED AGAIN DURING FLIGHT. ALL SYSTEMS INDICATED NORMAL AND AIRCRAFT CONTINUED TO SCHEDULED DESTINATION AND LANDED WITH NO INCIDENT.  AIRCRAFT WAS INSPECTED IAW SERVICE LETTER 737-5L-02-002-D.  THE AFT LAV SERVICE DOOR WAS FOUND FAIRED INCORRECTLY.  DOOR WAS SPEED TAPED AND AN EVALUATION FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED THROUGHOUT FLIGHT.  DOOR WAS REMOVED TO FOM AND PLACED ON CDL 52-40-03 CI C122906.  VIBRATION OCCURRED AGAIN WITH DOOR REMOVED.  INSTALLED DOOR IAW MM 38-30-0.
